CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Counting isomorphism classes of pointed hyperelliptic curves of genus 4 over finite fields with odd characteristic 期刊论文
EUROPEAN JOURNAL OF COMBINATORICS, 2008, 卷号: 29, 期号: 6, 页码: 1436-1448
Authors:  Deng, Yingpu;  Liu, Mulan
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
特征2有限域上的亏格2超椭圆曲线的同构类 期刊论文
中国科学a辑数学, 2006, 卷号: 36, 期号: 1, 页码: 72
Authors:  邓映蒲;  刘木兰
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10